# SDR FDEA201406171477

- Difficulty date: June 17, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 35,046 hours, 24,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Condition: Unsecure
- Location: Cockpit Window
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S WINDOW WILL NOT CLOSE.  WINDOW CONTACTING UPPER AFT WINDOW SEAL.  SECURED SEAL, WINDOW OPS NORMAL IAW AMM 56-11-04-4.
